# SDR 98ZZZM165

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT PEMCO, NOSE GEAR LEFT DOOR, FORWARD AND AFT ENDS BROKEN WHEN TUG HIT THEM DURING TOWING OPERATION.  ALL HINGE ARMS ALSO BROKE.  HINGE ASSEMBLY WAS REPLACED IAW B737 SRM 32-22-11.  NOSE GEAR DOOR WAS REPAIRED IAW B 737 SRM 51-40-9 AND 52-80-1.  (M)
